Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 76, NWS Cleveland, OH

June 21, 2020Medina County, Summit County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 21, 2020, 5:39 PM EDT for Medina County, Summit County, Ohio. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2020, 5:39 PM EDT (21:39 UTC)
Expired
Jun 21, 2020, 6:17 PM EDT
In force
38 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Medina County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 45 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 5:45 PM EDTTSTM WND DMG2 Sw Pigeon Creek, OHTREE BLOCKING SR-162 AT BURDETT ROAD.
Jun 21, 6:09 PM EDTTSTM WND DMG2 Ene Fairlawn, OHTREE DOWN ON HAMPTON RIDGE DR AT SMITH RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2020-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2020-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

803 
WUUS51 KCLE 212139
SVRCLE
OHC103-153-212230-
/O.NEW.KCLE.SV.W.0076.200621T2139Z-200621T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
539 PM EDT Sun Jun 21 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Medina County in northeastern Ohio...
  Southern Summit County in northeastern Ohio...

* Until 630 PM EDT.

* At 539 PM EDT, a severe thunderstorm was located near Wadsworth, or
  7 miles southeast of Medina, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Akron, Medina, Cuyahoga Falls, Barberton, Green, Hudson, Wadsworth,
  Tallmadge, Rittman, Mogadore, Stow, Norton, Fairlawn, Munroe Falls,
  Lakemore, Silver Lake, Portage Lakes, Montrose-Ghent and Pigeon
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4099 8165 4099 8180 4115 8183 4123 8146
      4099 8139 4098 8165
TIME...MOT...LOC 2139Z 253DEG 13KT 4108 8174 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
915 
WWUS51 KCLE 212211
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
611 PM EDT Sun Jun 21 2020

OHC103-212221-
/O.CAN.KCLE.SV.W.0076.000000T0000Z-200621T2230Z/
Medina OH-
611 PM EDT Sun Jun 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEDINA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4098 8164 4110 8166 4119 8164 4123 8146
      4099 8139
TIME...MOT...LOC 2211Z 253DEG 13KT 4111 8159 

$$

OHC153-212230-
/O.CON.KCLE.SV.W.0076.000000T0000Z-200621T2230Z/
Summit OH-
611 PM EDT Sun Jun 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL SUMMIT COUNTY...

At 611 PM EDT, a severe thunderstorm was located near Akron, moving
east at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Akron, Cuyahoga Falls, Barberton, Green, Hudson, Tallmadge, Mogadore,
Stow, Norton, Fairlawn, Munroe Falls, Lakemore, Silver Lake, Portage
Lakes, Montrose-Ghent and Pigeon Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4098 8164 4110 8166 4119 8164 4123 8146
      4099 8139
TIME...MOT...LOC 2211Z 253DEG 13KT 4111 8159 

HAIL...0.88IN
WIND...60MPH
 
$$
659 
WWUS51 KCLE 212217
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
617 PM EDT Sun Jun 21 2020

OHC153-212227-
/O.CAN.KCLE.SV.W.0076.000000T0000Z-200621T2230Z/
Summit OH-
617 PM EDT Sun Jun 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SUMMIT COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds 
to 35 mph are still possible with this thunderstorm.

LAT...LON 4098 8164 4110 8166 4119 8164 4123 8146
      4099 8139
TIME...MOT...LOC 2213Z 253DEG 13KT 4112 8156 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:23 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 21, 4:23 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
423 PM EDT Sun Jun 21 2020

.SYNOPSIS...
A weak shortwave trough will move northeast into Ohio overnight
and linger over northern Ohio Monday. Meanwhile a broad upper
low will swing over the Western Great Lakes Tuesday and linger
through late week. A cold front will move through the area on
Tuesday bringing a change in the airmass.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Short fused forecast concerns are potential for thunderstorms
with with heavy downpours and gusty winds possible
today...mainly through sunset. DCAPEs out ahead of this
are in the 1000-1200 J/KG range, so some locally damaging wind
gusts will be possible despite the somewhat weaker wind fields
aloft. Attention then turns to a storm complex over
southwestern Ohio. A MCV will move northeast into the local area
late tonight and overnight. Though expected to be over a
favorable environment this evening, by the time it reaches
northern central and northern Ohio the instability will be
dropping off and mainly elevated convection expected. Models
vary notably with this feature with several completely dissipate
rain coverage overnight, while a few keep some shower activity
overnight. Believe the southern portions of the area will
continue to see some shower activity as increased moisture
advection moves in overnight. The shortwave will linger over the
area become the focus for storm development on Monday. Most of
the guidance favors the best moisture and upper level support
from the I-71 corridor and east. With PWATs around 1.7" can
expect locally heavy rainfall. Increased cloud coverage across
the area will keep temperatures in the lower to mid 80s on
Monday.

As this feature washes out then attention will turn to a
surface moving in from the central plains. There is better
upper jet support aloft and low level convergence for storm
development, however the timing will put it during the overnight
hours Monday into Tuesday. Have increasing pops and will have
to see if any upstream organized convection moves into the
region. Non severe storms anticipated, although there is
stronger flow aloft and a touch of 0-6KM bulk shear to work with
that could lead to some stronger updrafts. Behind this system a
cold front will bring welcome cooler and drier air.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Multiple shortwave disturbances affect our region as their parent
longwave trough aloft overspreads the Great Lakes region generally
from the northwest. At the surface, a low should be centered near
northern Lake Huron at daybreak Tuesday and move to near James Bay
by daybreak Thursday. A surface cold front trailing this low should
sweep east through our CWA late Tuesday afternoon through evening.
Behind the front, a surface high pressure ridge should build up the
Ohio Valley and into the eastern Great Lakes region. Multiple rounds
of showers and thunderstorms are possible through the period;
especially along and ahead of the aforementioned cold front. Model
guidance continues to suggest appreciable instablilty and vertical
wind shear in the warm sector may allow some storms to become strong
to perhaps severe on Tuesday. Prior to the cold frontal passage, it
will remain muggy with afternoon highs reaching the upper 70's to
lower 80's on Tuesday. It will be cooler and somewhat less humid
Tuesday night through Wednesday night. Overnight lows should reach
the mid 50's to mid 60's, while afternoon highs should reach the mid
70's to perhaps 80 degrees on Wednesday.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Occasional showers and thunderstorms remain possible Thursday and
Thursday night as the longwave trough and embedded shortwave
disturbances translate slowly from the Great Lakes region and
vicinity toward eastern Canada and the northeast United States.
Afternoon highs should reach the mid 70's to lower 80's on Thursday,
while Thursday night's lows should reach the mid 50's to mid 60's.
At this point, odds favor dry weather over showers/storms on Friday
as a shortwave high pressure ridge builds from the west. Afternoon
highs should reach the upper 70's to mid 80's, with the warmest
readings likely occurring inland from Lake Erie. Showers and
thunderstorms should become more probable and widespread Friday
night through the upcoming weekend as the next longwave trough and
embedded shortwave disturbances overspread our CWA from the Upper
Midwest and western Great Lakes. Overnight lows should reach the
60's to perhaps 70 degrees Friday night and Saturday night.
Afternoon highs should mainly reach the 80's Saturday and Sunday.
Humidity will increase gradually through the period as a low-level
return flow of moisture from the Gulf of Mexico becomes
reestablished over our region.
&&

.AVIATION /18Z Sunday THROUGH Friday/...
Mainly VFR outside of showers and storms through the period. Cloud
decks should remain VFR even in some of the weaker storms, but
visibilities could drop to MVFR. Vicinity thunderstorms for the
afternoon/evening at all the sites. A weak storm complex will
lift northeast this evening and overnight, bringing continues
rain chances and isolated thunder. Redevelopment expected Monday
mainly in the central and eastern terminals in the afternoon.

Outlook...Periods of non-VFR possible Monday and through
Tuesday with scattered thunderstorms.

&&

.MARINE...
Low pressure moves northeastward from near James Bay to northern
Quebec through Monday, dragging a weak cold front toward Lake Erie.
This front should dissipate before reaching the lake tonight. Winds
trend light and variable and waves should be one foot or less
through Monday. On Monday night, winds should become southerly at
about 5 to 10 knots with waves no larger than two feet. Another low
should track northeastward across the central Great Lakes on Tuesday
and drag a cold front eastward across Lake Erie Tuesday afternoon
and evening. 10 to 15 knot winds shift from southerly to westerly
with the passage of the front as waves trend 1 to 3 feet. Behind the
front, a high pressure ridge should build gradually up the Ohio
Valley and over Lake Erie Tuesday night through Friday. Winds will
trend 10 to 15 knots and back gradually from westerly to
southwesterly. Waves should continue to trend 1 to 3 feet, but waves
up to 4 feet are possible in the open waters of the central and
eastern basins.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Jamison
NEAR TERM...Jamison
SHORT TERM...Jaszka
LONG TERM...Jaszka
AVIATION...Jamison
MARINE...Jaszka
Hazardous weather outlook, Jun 21, 4:24 PM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
424 PM EDT Sun Jun 21 2020

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-222030-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
424 PM EDT Sun Jun 21 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie, western Lake Erie, north central Ohio, northeast Ohio,
northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 21, 3:46 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Cleveland OH
346 PM EDT Sun Jun 21 2020

OHZ014-PAZ003-212015-
Ashtabula Inland-Crawford-
346 PM EDT Sun Jun 21 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ASHTABULA AND
SOUTHWESTERN CRAWFORD COUNTIES...

At 346 PM EDT, a strong thunderstorm was located over Andover, or 20
miles west of Meadville, moving east at 10 mph.

Wind gusts of 50 to 55 mph and pea size hail are possible with this
storm.

Locations impacted include...
Andover, Linesville, Pymatuning North, Pymatuning Central,
Conneautville, Conneaut Lake, Hartstown and Conneaut Lakeshore.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4154 8061 4169 8065 4179 8036 4155 8030
TIME...MOT...LOC 1946Z 255DEG 10KT 4164 8054

Jaszka
Special weather statement, Jun 21, 3:57 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
357 PM EDT Sun Jun 21 2020

OHZ022-023-212030-
Portage-Trumbull-
357 PM EDT Sun Jun 21 2020

...A STRONG THUNDERSTORM WILL AFFECT TRUMBULL AND NORTHEASTERN
PORTAGE COUNTIES...

At 356 PM EDT, a strong thunderstorm was located over Newton Falls,
or 7 miles west of Warren, moving northeast at 20 mph. Another storm
was located near Vienna and moving northeast at 20 mph.

Wind gusts of 50 to 55 mph and half inch hail are possible with
these storms.

Locations impacted include...
Warren, Niles, Hubbard, Cortland, Newton Falls, Lordstown, Vienna
Center, Hilltop, Bristolville, Leavittsburg, Girard, Vienna,
McDonald, Mecca, Windham, Johnston, Orangeville, Yankee Lake,
Churchill and Howland Center.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4116 8103 4135 8106 4135 8101 4137 8100
      4145 8052 4116 8052
TIME...MOT...LOC 1956Z 233DEG 16KT 4123 8096

Jaszka
Special weather statement, Jun 21, 4:19 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Cleveland OH
419 PM EDT Sun Jun 21 2020

OHZ014-PAZ002-003-212115-
Ashtabula Inland-Southern Erie-Crawford-
419 PM EDT Sun Jun 21 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
ASHTABULA...SOUTHWESTERN ERIE AND CRAWFORD COUNTIES...

At 418 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Albion to Linesville to near
Kinsman. Movement was east at 10 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4149 7999 4148 8037 4149 8044 4149 8052
      4150 8052 4150 8070 4164 8052 4194 8036
      4212 7988
TIME...MOT...LOC 2018Z 263DEG 6KT 4188 8031 4165 8043 4146 8068
Special weather statement, Jun 21, 5:08 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
508 PM EDT Sun Jun 21 2020

OHZ022-023-212200-
Portage-Trumbull-
508 PM EDT Sun Jun 21 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN TRUMBULL AND EAST
CENTRAL PORTAGE COUNTIES...

At 508 PM EDT, a strong thunderstorm was located near Newton Falls,
or 10 miles east of Ravenna, moving northeast at 15 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Warren, Niles, Cortland, Newton Falls, Lordstown, Hilltop,
Leavittsburg, McDonald, Windham, Wayland, South Canal, Howland
Center, Bolindale, Turnpike Interchange, Mineral Ridge and Champion
Heights.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4113 8072 4113 8099 4111 8100 4110 8106
      4124 8111 4138 8073
TIME...MOT...LOC 2108Z 243DEG 13KT 4119 8105
Special weather statement, Jun 21, 5:17 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Cleveland OH
517 PM EDT Sun Jun 21 2020

OHZ029-030-036>038-047-212215-
Holmes-Marion-Richland-Ashland-Morrow-Knox-
517 PM EDT Sun Jun 21 2020

...STRONG THUNDERSTORM EXPECTED TO MOVE ACROSS PORTIONS OF SOUTHERN
RICHLAND...MARION...SOUTH CENTRAL ASHLAND...MORROW...WESTERN HOLMES
AND KNOX COUNTIES...

At 514 PM EDT, a area of stronger thunderstorms located over central
Ohio will move northeast at 25 mph. Additional storms will likely
develop and become stronger. Winds in excess of 40 mph and pea size
hail are possible with any of the storms that develop.

A couple of these storms may intensify, so be certain to monitor
local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
      4036 8293 4041 8292 4044 8325 4051 8325
      4051 8342 4069 8342 4071 8273 4073 8272
      4066 8215 4024 8220
TIME...MOT...LOC 2114Z 202DEG 21KT 4036 8338
Special weather statement, Jun 21, 5:24 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
524 PM EDT Sun Jun 21 2020

OHZ020-021-212200-
Summit-Medina-
524 PM EDT Sun Jun 21 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEDINA AND
SOUTHWESTERN SUMMIT COUNTIES...

At 524 PM EDT, a strong thunderstorm was located over Chippewa Lake,
or near Medina, moving east at 15 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Akron, Medina, Cuyahoga Falls, Barberton, Wadsworth, Rittman,
Creston, Chippewa Lake, Norton, Fairlawn, Richfield, Seville,
Westfield Center, Gloria Glens Park, Chippewa-On-The-Lake,
Montrose-Ghent, Briarwood Beach, Pigeon Creek and Portage Lakes.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4099 8165 4099 8196 4112 8200 4123 8159
      4100 8151
TIME...MOT...LOC 2124Z 257DEG 14KT 4105 8188

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:36 PM EDTSpecial Weather StatementCLEAshtabula24 min
Jun 21, 3:23 PM EDTSpecial Weather StatementCLEErie37 min
Jun 21, 3:57 PM EDTSpecial Weather StatementCLETrumbull33 min
Jun 21, 5:08 PM EDTSpecial Weather StatementCLETrumbull52 min
Jun 21, 5:17 PM EDTSpecial Weather StatementCLEKnox, Marion, Morrow58 min
Jun 21, 5:24 PM EDTSpecial Weather StatementCLEMedina36 min
Jun 21, 5:32 PM EDTSevere Thunderstorm WarningCLEMarion43 min
Jun 21, 5:36 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage39 min
Jun 21, 5:55 PM EDTSpecial Weather StatementCLEHancock, Wyandot65 min
Jun 21, 6:02 PM EDTSevere Thunderstorm WarningCLEPortage43 min
Jun 21, 6:18 PM EDTSpecial Weather StatementCLEKnox, Morrow, Richland27 min
Jun 21, 6:27 PM EDTSevere Thunderstorm WarningCLEAshland, Richland25 min
Jun 21, 6:54 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow, Richland51 min
Jun 21, 7:01 PM EDTSpecial Weather StatementCLEAshland, Crawford, Richland, Sandusky, Seneca59 min
Jun 21, 7:31 PM EDTFlash Flood WarningCLEKnox4 hr
Jun 21, 7:39 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Sandusky, Seneca51 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.